MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/9 PCC
Lot Number 5260283
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient's husband reported that his wife's infusion set's tubing got detached from the quick release.The site location was at the patient's abdomen and the pump was worn on the same side in relation to the site.Reportedly, the infusions were not stored, or used, in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation performed on the returned used device (2 tubing's), it was found that the tubing's were detached from the tubing connectors.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/9 PCC
MDR Report Key9232392
Report Number3003442380-2019-01868
Device Sequence Number16775190
Product Code FPA
UDI-Device Identifier05705244006577
UDI-Public05705244006577
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/01/2021
Device Lot Number5260283
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2019
Initial Report FDA Received Date10/24/2019
Patient Sequence Number1